# SDR CA040209009

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 66,918 hours
- Engine: Allsn 501D13H
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: JG7039C2C33
- Condition: Chafed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WINTER MAINTENANCE INSPECTION, WIRES WERE FOUND RUBBING AGAINST EACH OTHER AT A FUEL QUANTITY TRANSMITTER PROBE IN THE LT WING AT APPRX WS 253.0.   ONE WIRE HAD CHAFED ENOUGH TO EXPOSED THE BARE WIRE.  ALL OTHER AREAS IN BOTH WINGS WERE INSPECTED AT THE FUEL QUANTITY PROBES WITH NO OTHER DAMAGE NOTED.
